U.S. doctors online nowAsk doctors free
Golden Valley, AZ
A 24-year-old male asked:

does ativan (lorazepam) help labyrinthitis?

4 doctor answers4 doctors weighed in
Dr. Cheryl Villamor-Nierva
Family Medicine 23 years experience
No: Ativan (lorazepam) is a benzodiazepine that give you a sensation you are drunk. With labrynthitis you feel dizziness, so theoretically the ativan (lorazepam) can make your labrynthitis worse.
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Ativan/Labyrinthitis: It can cause dizziness which may worsen the Labyrinthitis.
Dr. Bert Liang
Specializes in Neurology
No: You may be thinking about meclizine, rather than lorazepam. Meclizine is indicated for vertigo/motion sickness, but is usually given prophylactically.
Dr. Heidi Fowler
Psychiatry 25 years experience
Ativan: Ativan is not used in treatment of Labyrinthitis

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 6, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.